Some inequalities of slant submanifolds in generalized complex space forms

Authors

  • Aimin Song
  • Ximin Liu

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.114

Abstract

In this paper, we obtain an inequality about Ricci curvature and squared mean curvature of slant submanifolds in generalized complex space forms. We also obtain an inequality about the squared mean curvature and the normalized scalar curvature of slant submanifolds in generalized coplex space forms.

Author Biographies

Aimin Song

Ximin Liu

Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, P.R. China.

Downloads

Published

2005-09-30

How to Cite

Song, A., & Liu, X. (2005). Some inequalities of slant submanifolds in generalized complex space forms. Tamkang Journal of Mathematics, 36(3), 223-229. https://doi.org/10.5556/j.tkjm.36.2005.114

Issue

Section

Papers